# SDR 2006FA0000079

- Difficulty date: January 5, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Aircraft: N75MT
- Make and model: Raythn HAWKER800
- Aircraft serial: 258231
- Engine: Garrtt TFE731*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Lever
- Condition: Corroded
- Location: Fuel Transfer
- Part time: 8,527 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WING FUEL TRANSFER LEVER ASSY CORRODED AT THE FORK END.  THIS LEVER ASSY IS NOT A DIRECT INSPECTION ITEM NOR IS IT A DIRECT LUBE ITEM.  (CE09200602408)  (K)
